# SDR PIDA09026

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT LOADER DAMAGED FORWARD LOWER CARGO DOOR CUT-OUT FUSELAGE SKIN.  REMAIRED DAMAGED AREA PER SRM 53-00-01, REPAIR 32.
